Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

6 weeks pregnant, prescribed naturogest for bleeding. Back pain, weakness, stomach burning. Side effects ?

hi Doctor, i have 6 weeks pregnant, doctor prescribed naturogest vt 200 (not oral) as i have bleeding problem from last two days. Yesterday night i have taken one before going to bed. Today i found bleeding has been stopped, but I have faced severe back pain , weakness and stomach burning sensation. So I am thinking to stop it. Some of my relatives suggested not to take any medicines till 3rd month. Please suggest.
Asked On : Tue, 23 Oct 2012
Answers:  2 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello Dear,
Naturogest is safe in pregnancy and is meant to stop the bleeding. Please continue to take it. The symptoms you are experiencing will gradually settle down. You can take doxinate,folic acid and antacids for your symptoms.
Adequate rest is a must.
Lifting any kind of weight, climbing up the steps quickly and sexual activity shouid be avoided.
take good nutritious diet and glucose drinks.
Don,t take stress as that may aggravate your symptoms
Answered: Thu, 25 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Infertility Specialist Dr. Biswajit Dash's  Response
Hello Mahita,
Well these are symtoms of threatend abortion, I think you should continue the naturogest vt capsules, and it may really help.These are safe in first trimester ,so don't worry.These generally don't cause gastric symptoms, and if you are experiencing such symptoms you can take oral antacids.You take adequate rest, take folic acid tablets and doxylamine if you experiencing nausea or vomiting.You may pleasa perform a pelvic scan after 1 week to now the pregnancy status.weakness is a normal symptom seen in first trimester pregnancy, take good hygienic food and glucose drinks
Good luck
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor